English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Sparse Recovery with Integrality Constraints

Lange, J.-H., Pfetsch, M. E., M.Seib, B., & M.Tillmann, A. (2020). Sparse Recovery with Integrality Constraints. Discrete Applied Mathematics, 283, 346-366. doi:10.1016/j.dam.2020.01.021.

Item is

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Lange, Jan-Hendrik1, Author           
Pfetsch, Marc E.2, Author
M.Seib, Bianca2, Author
M.Tillmann, Andreas2, Author
Affiliations:
1Computer Vision and Machine Learning, MPI for Informatics, Max Planck Society, ou_1116547              
2External Organizations, ou_persistent22              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 20202020
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: DOI: 10.1016/j.dam.2020.01.021
BibTex Citekey: Lange2020
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Discrete Applied Mathematics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Amsterdam : Elsevier
Pages: - Volume / Issue: 283 Sequence Number: - Start / End Page: 346 - 366 Identifier: ISSN: 0166-218X
CoNE: https://pure.mpg.de/cone/journals/resource/954925482629